# SDR ASAA2017021919866

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 10,836 hours, 3,580 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523060
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 24 SHIMS FOR THE FAN BLADES WORN ON NR 2 ENG. GROUNDED - YES. REMOVED AND REPLACE ALL 24 FAN BLADE SHIMS ON NR 2 ENG REF T/C 78472002.
